# SDR 2009FA0000290

- Difficulty date: March 15, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Aircraft: N6408Q
- Make and model: Beech 58P
- Aircraft serial: TJ408
- Engine: Cont TSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN12BCA
- Part serial: 18015120
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND (2) ECI CYLINDERS CRACKED.  CYLINDERS ARE CRACKED BETWEEN THE 17TH AND 18TH FIN AS LOOKING AT CYLINDER INSTALLED FROM THE BARREL TO THE HEAD,  IN THE EXHAUST CHAMBER AREA.  FOUND BY DOING COMPRESSION. LET ENGINE COOL OFF AND SOAP LEAK TEST.  REMOVED THE REMAINING CYLINDERS AND FOUND THAT THE EXHAUST VALVE AREA ARE VERY LEAD FOULED.  CUSTOMERS FLIES PLANE 75 DEGREES RICH OF PEAK.  (K)
